# SDR SWAA2021070689877

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 49,300 hours, 31,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR SLIDE GAUGE COVER IS LOOSE ; / [01] SECURED FT L2 DOOR SLIDE GAUGE COVER REF MM25-66-01
